# SDR REXA2024042400362

- Difficulty date: April 1, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 35,014 hours, 24,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Rt Aft Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT FWD LUG IS CRACKED. REPAIRED IAW ENDEAVOR EA CRJ952-16335 REV IR DATED 4-9-2024.
